# SDR DL76L001516

- Difficulty date: August 10, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 13,697 hours, 2,145 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED ELECTRICAL FUMES IN THE COCKPIT.  REPLACED EQUIPMENT COOLING FAN.
